Home > OJDM>

Prof. Tianxiao He

Illinois Wesleyan University, USA


Email: the@iwu.edu


Ph.D., Texas A&M University, USA

Ph.D., Dalian Institute of Technology, China

M.S., Hefei University of Technology, China

B.S., Hefei University of Technology, China

Publications (Selected)

  1. With P. J. S. Shiue and Z. Li, Analysis, Combinatorics and Computing, Nova Science Publishers, Inc., 2002.
  2. Dimensionality Reducing Expansion of Multivariate Integration, Birkhauser, Boston, March, 2001. Wavelet Analysis and Multiresolution Methods, Marcel Dekker, May, 2000.
  3. “Generalized zeta functions." J. Adv. Math. Studies, 4 (2011), No. 1, 43-48.
  4. “Characterizations of orthogonal generalized Gegenbauer-Humbert polynomials and orthogonal, She_er-type polynomials." J. of Compu. Anal. and Appl., 13 (2011), No. 4, 701-723.
  5. “Boundary type quadrature formulas over axially symmetric regions." Journal of Concrete and Applicable Mathematics, 8 (2010), No. 3, 489-503.
  6. “On Sequences of Numbers and Polynomials De_ned by Linear Recurrence Relations of Order 2." (With Peter J.-S. Shiue), International Journal of Mathematics and Mathematical Sciences, Volume 2009 (2009), Article ID 709386, 1-21.
  7. “Characterization of Compactly Supported Re_nable Splines With Integer Matrix." (With Yu-jing Guan), Applicable Analysis, 88 (2009), 1397-1407.
  8. “A Pair of Operator Summation Formulas and Their Applications." (With L. C. Hsu and D. Yin), International Journal Computers and Mathematics with Applications, 58 (2009), 1340-1348.
  9. “Sequence Characterization of Riordan Arrays." (With R. Sprugnoli), Discrete Math., 309 (2009), 3962-3974.